Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Intermediate uvetis. Injected TA, prescribed phenocept, brimopress, neopred. Now on other eye. Serious problem, best treatment?

My husband has intermediate uvetis,first this disease has found on 27th March,2012 in his left eye.At that time doctor has injected the medicine TA in his left eye for two tmes in May,2012.At the same time he has taken oral medicine also.Phenocept 500 mg and also taken eye drop neopred and brimopress in left eye. But on 30th march doctor said that they have found same problem in his right eye. And they have advice to taken PHEOCEPT and CORTAN.Now my concern is this is right treatment for intermediate uvetis or we need to do something else?

Is this very serious types of disease? Can he lose his vision?

Where we can get the best treatment for intermediate uvetis?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
it is a serious problem that needs proper care.

intermediate uveitis is usually involves both is usally associated with systemic disease, so you should ask ur doc to get investigated for it. Treatment involves treating the cause along with the eye.
trestment includes steroids. In cases of non responding or slow responders immunomodulators are used. You can ask the doc for their need.
in refractory cases surgical intervention maybe required.
complications include cataract, glaucoma, n macukar swelling. These will be monitored by the doc n appropiately treated.

a regular check up is therefore neccasary, seek a retina specialist preferably.
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor